U.S. doctors online nowAsk doctors free
Hamburg, PA
A 23-year-old male asked:

was rly depressed lost a lot of weight got meds n better but if i eat more then usual next day i feel rly nasues n lay in bed like today. is that norm?

2 doctor answers4 doctors weighed in
Dr. Robert Killian
General Practice 28 years experience
More specifics: Please re-ask this question. You failed to give us any specifics like what medication? When are you ill? Are you still losing weight? At least provide the name of the depression medications you are taking that may be making you nauseous.
Dr. Pamela Pappas
Psychiatry 42 years experience
"Antivan"?: I'm glad you're feeling better at least some days. However, if by "antivan" you mean "ativan, " this is not an antidepressant. It is a benzodiazepine which can induce tolerance and cause addiction -- also can cause depression. Have you had a full evaluation of your nausea? Lots more questions than answers i can provide -- sorry. Sounds like you need to work with both your pcp & psychiatrist.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month
Last updated Oct 4, 2016

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.